Is there any harm to take Viagra 50 mg for Erectile Dysfunction ?
I am 38 years old and diabetic and hypertensive patient from last four years. For management of these diseases I am taking Nebistar SA containing nebivolol 5 mg, S-amlodipine 2.5 mg and EXERMET GZ 560 containing Metformin Hydrochloride extended-release500 mg and Gliclazide modified release 60 mg. From last six months I am also feeling the problem of erectile dysfunction (ED) and for management of ED I am taking Viagra 50 mg 1 hr before sex. Viagra is working well and I am not facing any problem (I have already tried 4 times). Is there any harm to take above drugs. Is any of the above drug is nitrate drug which is not permissible with Viagra. .
welcome to HealthcareMagic
Erectile dysfunction is a common problem suffered by diabetic patients so you will face this problem as the nerve get weakened due to diabetes.You can take Viagra with advice from your doctor .As far as the other medicines are concerned they are not nitrates but they are anti hypertensive so they cause dilatation of blood vessels so you should use Viagra with caution and strictly under doctors advice.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Recently, I ve developed a new relationship with a woman which started off slowly in which she was comfortable lying down with me, kissing and snuggling but not allowing it to get sexually intimate. This went on for a couple of days, during which I experienced several uncomfortable instances of blue balls (for lack of a better term). Later on, our relationship, eventually became intimate, but since those early days of sexual frustration my body has been experiencing what I can only describe as erectile dysfunction. I become aroused immediately but often sometime through the duration of foreplay I lose part of my erection, or often only achieve about 50% hardness, still able to climax, but nearly always making it difficult to penetrate. I ve never had this problem before. I almost feel like it s my body punishing me for crying wolf , so to speak: to many false alarms. Or that I ve damaged myself by sustaining arousal for long durations without resolutions. Is there anything I can do to get my ED functional again without taking viagra, cialis or any other medication?
Hi, i m Ahmed, having a problem of errectile dysfuction. I used viagra for about 4 years and it worked good. but now i m facing the problem of errection. I felt my penis to become partially flaccid and at intercourse time not properly errect even i take viagra. premature ejaculation is also a big problem. please help me in this case
Hi, I am 45year old man, height 141cm, weight 165lbs, bp 85/125, I am facing ecrection problem before intercourse, I know it is a psychological problem but I could not overcome on it without medicine. Please help me should I take viagra and of which potency is safe for me
IM Angulakshmi aged 28,female residing at trichy.I was suffering from VSD,PDA,PAH from birth.Upto my 15yrs of age i got treatment at CMC ,VELLORE,after that in MADRAS MEDICAL MISSION.At 2005 i had my last review at APOLLO, CHENNAI and following medices as the prescribed till today.SILDENAFIL CITRATE 50 MG 1-0-1, LASIX 1/2-0-0,DERIPHYLINE 1-0-1.But these treatments gave me a result that im not operatable & not to get married.
IS im cureable?may I get marriage?if i got marriage is any problem for me?if not means why?
I just received a package of sildenafil citrate 100mg through the mail. The package is from cedar wood pharmacy and the pills are from Dr. Reddy laboratory . They suppose to be like Viagra. The pills are round with the imprint SC on one side and 100 on their other. My question is are these pills safe to take?
I`m 31 year with 54wt from Manipur,India. I lost a boy kid last year who suffered from conjunitial heart disease. I now I can`t pregnant though I followed advicewith instruction s from doctors . I`m advised to insert sildenafil citrate tablets in vigina.What is the use of it and how it is used
I have difficulty with the hardness of my erections. I have noticed that the bulbo-cavernosus muscle is not engorged when I am erect. During intercourse, my erection is less hard than it should be for entry and my penis becomes soft. I have been...